# SDR F3LA200100080

- Difficulty date: May 26, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 27,649 hours, 11,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL AT BS 792, RBL 8.1, CORRODED.  MAINTENANCE FABRICATED AND REPAIRED FLOOR SUPPORT CHANNEL PER SRM 53-00-53, FIG 201, SRM 51-40-02 AND SOPM 20-41-02.
